Opuscula Mathematica

Opuscula Math.
, no. 1
 (), 73-81
Opuscula Mathematica

On quasi-similarity and ω-hyponormal operators

Abstract. In this paper, it is shown that a Putnam-Fuglede type commutativity theorem holds for \(\omega\)-hyponormal operators, the normal parts of quasi-similar \(\omega\)-hyponormal operators are unitarily equivalent and a \(\omega\)-hyponormal spectral operator is normal.
Keywords: \(\omega\)-hyponormal operators, quasi-similarity.
Mathematics Subject Classification: 47B20.
Cite this article as:
Mourice Ouma Otieno, On quasi-similarity and ω-hyponormal operators, Opuscula Math. 27, no. 1 (2007), 73-81
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.